Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

MRI scan shows a diffuse disc bulge present, mild narrowing of the ventral CSF space. What does this mean?

Hello, I have an MRI which indicates significant right C5-6 and bilateral C6-7 Neural Foraminal Narrowing due to Uncovertebral joint Hyperthrophy. A diffuse disc bulge is present but only mild narrowing of the ventral CSF space. This was all cause by a sking accident 2o yrs ago. Can you help me understand what all of this means. Thanks, Lisa
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
This means that there is nerve compression at neck. it is caused by narrowing of canal. I want to know what symptoms you are having as if there is only pain or weaekness also. your treatment will depend on that. i would suggest you to avoid using pillow, wear soft cervical collar, take Pregabalin M tablet and consider surgery if pain is not controllable or increasing .
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor